# SDR CA951221012

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206D
- Engine: Cont
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut Fitting
- Condition: Cracked
- Location: Lh Strut Lower
- Part time: 8,668 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CARRYING OUT SEB 93-5 ON THE LOWER LEFT HAND DOOR POST STRUT FITTING, A CRACK WAS FOUND AT THE WING STRUT SUPPORT FITTING. CESSNA SERVICE KIT SK 206-42C WAS INSTALLED AND THE AIRCRAFT RETURNED T O SERVICE.
